MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 44 was used in the duodenum during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat gallstones performed on (b)(6) 2025.During the procedure, the cutting wire of the dreamtome rx 44 broke and fell off the patient.It was reported that the detached cutting wire was successfully retrieved using forceps.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf impact code f2301 captures the reportable event of additional device required (forceps) to retrieve the detached wire.
 
Additional Manufacturer Narrative
Block e1: initial reporter phone number and email address fields have been updated based on the additional information received on august 25, 2025.Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf impact code f2301 captures the reportable event of additional device required (forceps) to retrieve the detached wire.
 
Event or Problem Description

Brand Name
DREAMTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22438526
Report Number3005099803-2025-03182
Device Sequence Number11563460
Product Code KNS
UDI-Device Identifier08714729778271
UDI-Public(01)08714729778271(17)280404(10)36237981
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584050
Device Catalogue NumberM00584050
Device Lot Number0036237981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/17/2025
Date Device Manufactured04/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown